# SDR ASAA2015031411108

- Difficulty date: March 14, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6916970501
- Condition: Cracked
- Location: Stringer 15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 15L INTERCOSTAL FWD ATTACH ANGLE IS CRACKED IN RADIUS AT STA 348.2.  ACFT GROUNDED. R & R ATTACH ANGLE AT BS 348.2, STR 15L IAW SRM 51-40-02.
